# SDR VE7A2018010700001

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N388PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0701
- Aircraft time: 3,455 hours, 11,254 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SS101
- Part serial: 460
- Condition: Failed
- Part time: 3,455 hours, 11,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT AND MEDICAL PERSONNEL ALL SMELLED SOMETHING BURNING AND THE ODOR BECAME MORE INTENSE IN THE AFT CABIN. ONE OF THE MEDICAL PERSONNEL STARTED TO SEE SMOKE IN THE AFT CABIN AREA AND NOTICED A FLICKERING OF THE LIGHTING ON THE MEDICAL EQUIPMENT.  SWITCHED THE EMS 110VAC INVERTER OFF AT THAT TIME.  TURNED OFF THE AIR CONDITIONER AND MEDICAL OXYGEN.  OPENED UP THE SLIDE WINDOW AND VENTS. THE SMOKE AND ODOR STARTED TO DISSIPATE ON DESCENT.  AT LANDING,  INITIATED AN EMERGENCY SHUTDOWN PROCEDURES. STATIC INVERTER FAILED.
